RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 5(413), Pages 177–178 (Mi umn9555)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A flexible disk with a handle

M. I. Shtogrin

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0053
НШ-4995.2012.1
Russian Foundation for Basic Research 11-01-00633-a


DOI: https://doi.org/10.4213/rm9555

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:5, 951–953

Bibliographic databases:

MSC: 52C25, 52B70
Presented: С. П. Новиков
Accepted: 20.07.2013

Citation: M. I. Shtogrin, “A flexible disk with a handle”, Uspekhi Mat. Nauk, 68:5(413) (2013), 177–178; Russian Math. Surveys, 68:5 (2013), 951–953

Citation in format AMSBIB
\Bibitem{Sht13}
\by M.~I.~Shtogrin
\paper A flexible disk with a~handle
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 5(413)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9555}
\crossref{https://doi.org/10.4213/rm9555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155163}
\zmath{https://zbmath.org/?q=an:1285.52011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..951S}
\elib{http://elibrary.ru/item.asp?id=21277003}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 5
\pages 951--953
\crossref{https://doi.org/10.1070/RM2013v068n05ABEH004862}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329123400005}
\elib{http://elibrary.ru/item.asp?id=21906603}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891959445}


Linking options:
  • http://mi.mathnet.ru/eng/umn9555
  • https://doi.org/10.4213/rm9555
  • http://mi.mathnet.ru/eng/umn/v68/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gaifullin, “Flexible cross-polytopes in spaces of constant curvature”, Proc. Steklov Inst. Math., 286 (2014), 77–113  mathnet  crossref  crossref  isi  elib  elib
    2. M. I. Shtogrin, “On flexible polyhedral surfaces”, Proc. Steklov Inst. Math., 288 (2015), 153–164  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:276
    Full text:77
    References:31
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020